# SDR FDEA201807171750

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP I/B FWD HINGE (WING SIDE) BARREL NUT HOLE SURFACE FOUND WITH CORROSION. FWD HINGE (WING SIDE) BARREL NUT HOLE SURFACE REWORKED AS PER CMM 57-44-08. EXISTING THICKNESS UPPER: 0.375", LOWER: 0.351", UPPER: 0.003", LOWER: 0.003", REMAINING THICKNESS UPPER: 0.372", LOWER: 0.348", REPAIR CARRIED OUT AS PER EA 1-5750-T0340973 P1 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-T0340973 PART 1 AND SNRM NR N00535 FOR WORK DETAILS.
